# SDR R7MR34357

- Difficulty date: November 11, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL2B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550173220
- Part serial: 591
- Condition: Inoperative
- Location: Ignition Sys
- Part time: 608 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITION EXCITER HE 931, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
